# SDR DALA2022040602356

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CORROSION ON INTERCOSTAL BTW BSTA 1500/1520 AND BTW S-30/S-29RC2. CORRECTIVE ACTION: SUMMARY OF NRC 00207: . INTERCOSTAL BTW BSTA 1500/1520 AND BTW S-30/S-29RC2. WAS REPAIRED PER B757-200 SRM. (2181626)
